Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 9762841, 10 pages
https://doi.org/10.1155/2017/9762841
Research Article

The Total Return Swap Pricing Model under Fuzzy Random Environments

1Department of Mathematics, Henan Institute of Science and Technology, XinXiang, Henan 453003, China
2School of Economics and Management, Southeast University, Nanjing, Jiangsu 211189, China

Correspondence should be addressed to Liang Wu; moc.361@gnailuwedin

Received 8 July 2016; Revised 21 November 2016; Accepted 15 December 2016; Published 24 January 2017

Academic Editor: Pasquale Candito

Copyright © 2017 Liang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liang Wu, Jun-tao Wang, Jie-fang Liu, and Ya-ming Zhuang, “The Total Return Swap Pricing Model under Fuzzy Random Environments,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 9762841, 10 pages, 2017. https://doi.org/10.1155/2017/9762841.